# SDR HNAA2022011100047

- Difficulty date: January 10, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 46,266 hours, 42,843 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS  650     78-33  2598471  10JAN22  PHL  CLOSE
      ENG 2 REV DISAGREE ON TAKEOFF ROLL
FACT  11JAN22  07:10  PHL
            REMOVED AND REPLACED #2 TR ICU IAW AMM 78-33-01 OPS CHECK LEAK CHECK GOOD OK FOR SERVICE
